# SDR SWAA2012112009638

- Difficulty date: November 4, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 29,576 hours, 17,065 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT STAB LOWER SKIN STAB STA 147.90 HAS A 1.0 INCH CRACK 15 INCHES FROM THE FORWARD SPAR.  REPAIRED LEFT STAB LOWER SKIN STA 147.90 IAW SRM 51-10-01-2R-11 REPAIR 11.
